Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

pastordari

Members
  • Content Count

    193
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pastordari

  • Rank
    Advanced Member
  • Birthday 12/07/1965

Contact Methods

  • Website URL
    http://revdari.blogspot.com
  • ICQ
    0

Profile Information

  • Location
    Warren, Arkansas
  • Interests
    writing, reading, gardening, biking, chatting with friends, pets

Recent Profile Visitors

2,143 profile views
  1. I too need lots of sleep. I feel rotten if I get less than 8 hours and really do better with 10-11 hours. It is crazy. My boyfriend calls me a country girl because I go to bed with the sunset! When given the opportunity I can nap during the day as well. It seems there is never enough sleep.
  2. I know this is an old thread . . . I was [rescribed abilify for treatment resistant depression several weeks ago. In the interim I've gained 20 pounds. Are you still side-effect free? Have you noticed anything? Thanks for any insight.
  3. Can you have this without headache? When I close my eyes I have this terrific light show . . . all colors and light flashing for several minutes at a time. Dari
  4. Oh my! Check your temp and if normal, wait it out under a warm blanket or by the fire! If not, might be the flu or kidney infection . . . Sorry you are plagued with symptoms today.
  5. Oh Morgan, I'm so sorry. This is one of my greatest fears for precisely the reasons you named. You give up so much and the DL is one sign of independence remaining. i'm so sorry they took that from you. Why can't they be so meticulous about elderly drivers? Food for thought! They are much less motivated to think of others when they decide to go out for a drive or groceries . . . at least my church members and my grandparents fall into this mode of thinking. They just want to be independent and **** everyone else along the way. I don't think they really feel this way, but they don't think of the harm they can do to others. Dari
  6. I don't know what might work for you; but I take time away from the conversations. I retreat for frequent bathroom breaks. I don't necessarily need to go, but it is a socially acceptable thing to do! Also, I will change rooms from time to time for a short break from overwhelming talking. This also allows for me to have a bit of time to catch up on the new conversation without being required to participate. Most recently, I have acquired a lap dog and I shower him with attention when I would otherwise be expected to interact with family. It is sort of an elaborate ruse, but I do love my family and want to e with them without sounding stupid and incapable of following a conversation. So, I avoid the chatter and cross conversations when all are gathered and focus upon interacting with people one on one or in small gatherings when possible. Good luck this season.
  7. Interesting . .. the entire thread. I've read about "soldier's heart" and the swoons of women in the early 20th century. This last image actually gives some romance to the ills I'm (we) are experiencing! Nonetheless, I have wondered extensively what the link between dysautonomia and PTSD might be. I have both and as one flares up the other does as well. The two are absolutely related in my life, I'm unsure how, but so are a whole host of docs and scientists. Thanks Dr Mark for entertaining this thread. I find it encouraging that a doc will enter the discssion. Not my usual experience!
  8. I hadn't noticed problems on Cymbalta until you mentioned the dry mouth thing. I do have that. Otherwise, I'm doing pretty well POTS wise on Cymbalta. I've had some mood swings the past few weeks - I'm only two months into taking Cymbalta and tapering off Effexor, so who knows where the moods may be coming from. Might just be POTS! Thanks for alerting me from where the dry mouth is coming! I was wondering what was up. i'm drinking liquids and still my tongue sticks to my mouth!
  9. I have found that sticking to the "low carb diet" helps my symptoms greatly. I don't calorie count, but decreasing carbs has helped with the whole range of symptoms. As the holidays rolled around, I decided to just eat whatever I wanted including cakes, cookies, the usual holiday fare and I have not been feeling as well. I've actually been feeling quite unwell. There is definitely something about carbs and POTS symptoms with me. Take care of yourself and don't overdo the dieting.
  10. I'm SO glad you got the rhythm documented. The docs many times will only take seriously the objective data and not the patient's experience. Hooray! I have struggled with all this for so long and the diagnosis process has been long and difficult. Thus, I say Congratulations! You did it! You got the physician to see what you have been describing. You will get to the bottom of all this. I pray the EP Study goes well and they can ablate those suckers on the spot!!!
  11. I got my florinef rx refilled a couple of days ago and nothing was said to me about refrigeration. I never read the inserts as I assume it might set me up to fear certain side effects . . . nonetheless it would be goodo to know if the med really needs to be refrigerated.
  12. I always seem to have unexplainable bruises on my arms and legs . . . more on my legs though. I have been wondering if this is POTS related or some medication I'm on or what. It seems to be a new thing for me. The bruises are small as you said and I have no recollection of bumping into anything. Very interesting . . .
  13. I agree insurance companies can be a pain; but, thank God for all the bills they have paid! I, too, am fearful of meeting my lifetime maximum. Each of my EOB's list the lifetime max and how much I've used toward the limit. It is stressful to think I could use all my benefits and this is my insurance for the rest of my life as a pastor. YIKES!
  14. Wondering how the weaning is going? How is your son? How are you holding up?
  15. Yeah Mary! I'm glad the doc is listening and paying attention. Continuous birth control pills worked wonders for me. Since then, I have a hysterectomy, but the bcp regemin was wonderful. Also, I have had low bp. I was on a beta blocker and had to lower the dose. When the bp continued low, my doc put me on florinef for 6 weeks which has increased my bp and I've been able to increase the beta blocker back up to manage other symptoms - tachycardia and palps esp. Now, we are tapering off the florinef and my bp is remaining higher, significantly higher. Just thougth I'd share this info in case you go on a bb. This routine worked for me. Hang in there. I hope the med change is helpful and not too rorugh. Best wishes.
×
×
  • Create New...